# SDR DALA2025122609421

- Difficulty date: June 28, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 85,826 hours, 10,953 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fork
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 61 AND FR 61A FRAME FORKS WERE FOUND CRACKED.   REPLACED PER SECT I OF ERA 627219-14. (1051689)
